# SDR Y2PA20101029051

- Difficulty date: October 27, 2012
- Submitted: October 29, 2012
- Operation: Air carrier
- Aircraft: N215US
- Make and model: Doug DC-9-32
- Aircraft serial: 47480
- Aircraft time: 84,761 hours, 74,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 14717
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK FOUND LAST (3) CABIN CEILING EMERGENCY LIGHTS GO OUT SHORTLY AFTER LIGHTS TURNED ON.  MX R & R THE EMERGENCY BATTERY PACK IAW MM 33-50-00.  EMERGENCY LIGHTS OPS CHECK WAS GOOD.
